Hüseyin Budak
Hüseyin Budak
Associate Professor, Department of Mathematics, Düzce University
duzce.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Generalized Ostrowski type inequalities for local fractional integrals
M Sarikaya, H Budak
Proceedings of the American Mathematical Society 145 (4), 1527-1538, 2017
1262017
Generalized Hermite-Hadamard type integral inequalities for fractional integrals
MZ Sarikaya, H Budak
Filomat 30 (5), 1315-1326, 2016
482016
On generalized some integral inequalities for local fractional integrals
MZ Sarikaya, T Tunc, H Budak
Applied Mathematics and Computation 276, 316-323, 2016
462016
New inequalities of Opial type for conformable fractional integrals
MZ Sarikaya, H BUDAK
Turkish Journal of Mathematics 41 (5), 1164-1173, 2017
332017
Generalized Ostrowski type inequalities for functions whose local fractional derivatives are generalized s-convex in the second sense
H Budak, MZ Sarikaya, E Set
Journal of Applied Mathematics and Computational Mechanics 15 (4), 11-21, 2016
322016
On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators
F Usta, H Budak, MZ Sarıkaya, E Set
Filomat 32 (6), 2018
312018
On generalization of Dragomir’s inequalities
H Budak, MZ Sarikaya
Turkish Journal of Analysis and Number Theory 5 (5), 191-196, 2017
312017
An inequality of Ostrowski# Grüss type for double integrals
H Budak, MZ Sarikaya
Stud. Univ. Babeş-Bolyai Math 62, 163-173, 2017
302017
Some generalized Ostrowski type inequalities involving local fractional integrals and applications
MZ Sarikaya, S Erden, H Budak
Adv. Inequal. Appl. 2016, Article ID 6, 2016
292016
On new inequalities of Simpson's type for generalized convex functions
MZ Sarıkaya, H Budak, S Erden
The Korean Journal of Mathematics 27 (2), 279-295, 2019
262019
Hermite-Hadamard's inequalities for conformable fractional integrals
MZ Sarıkaya, A Akkurt, H Budak, ME Yıldırım, H Yıldırım
An International Journal of Optimization and Control: Theories …, 2019
262019
New inequalities for local fractional integrals
H Budak, MZ Sarikaya, H Yildirim
Iranian Journal of Science and Technology, Transactions A: Science 41 (4 …, 2017
262017
ON GENERALIZED HERMITE HADAMARD INEQUALITY FOR GENERALIZED CONVEX FUNCTION
MZ Sarikaya, H Budak
Int. J. Nonlinear Anal. Appl 8 (2), 209-222, 2017
242017
Some new quantum Hermite–Hadamard-like inequalities for coordinated convex functions
H Budak, MA Ali, M Tarhanaci
Journal of Optimization Theory and Applications 186 (3), 899-910, 2020
232020
A companion of Ostrowski type inequalities for mappings of bounded variation and some applications
H Budak, MZ Sarikaya
Transactions of A. Razmadze Mathematical Institute 171 (2), 136-143, 2017
232017
On new generalized fractional integral operators and related fractional inequalities
T Tunc, H Budak, F Usta, MZ Sarikaya
Konuralp Journal of Mathematics 8 (2), 2020
222020
On generalization of midpoint type inequalities with generalized fractional integral operators
H Budak, F Usta, MZ Sarikaya, ME Ozdemir
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
222019
Improvement in Companion of Ostrowski Type Inequalities for Mappings Whose First Derivatives are of Bounded Variation and Applications
H Budak, MZ Sarıkaya, A Qayyum
Filomat 31 (16), 2017
222017
On weighted Grüss type inequalities for double integrals
H BUDAK, MZ Sarikaya
Communications Faculty of Sciences University of Ankara Series A1 …, 2017
212017
A new generalization of Ostrowski type inequality for mappings of bounded variation
H Budak, MZ Sarikaya
Lobachevskii Journal of Mathematics, 1-9, 2015
212015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20